# SDR FDKA200612358

- Difficulty date: December 11, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N804LR
- Make and model: Dhav DHC8102
- Aircraft serial: 324
- Aircraft time: 29,640 hours, 37,334 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6131 JFK-PWM (1312 PHX LCL).  ONBD ROLL SPOILER NOT INDICATING DEPLOYED.  MX REPAIRED SPOILER SYSTEM WIRING.  OPS CHECK GOOD.
